Jurnal Ilmiah Matematika dan Pendidikan Matematika (JMP)
Vol 10 No 2 (2018): Jurnal Ilmiah Matematika dan Pendidikan Matematika

PELABELAN TOTAL TAK REGULER PADA BEBERAPA GRAF

Nugroho Arif Sudibyo (STMIK Duta Bangsa)
Siti Komsatun (STMIK Duta Bangsa)



Article Info

Publish Date
28 Dec 2018

Abstract

For a simple graph G with vertex set V (G) and edge set E(G), a labeling $\Phi:V(G)\cup U(G)\rightarrow\{1,2,...k\}$ is called a vertex irregular total k- labeling of G if for any two diferent vertices x and y, their weights wt(x) and wt(y) are distinct. The weight wt(x) of a vertex x in G is the sum of its label and the labels of all edges incident with the given vertex x. The total vertex irregularity strength of G, tvs(G), is the smallest positive integer k for which G has a vertex irregular total k-labeling. In this paper, we study the total vertex irregularity strength of some class of graph.

Copyrights © 2018






Journal Info

Abbrev

jmp

Publisher

Subject

Mathematics

Description

JMP is a an open access journal which publishes research articles, reviews, case studies, guest edited thematic issues and short communications/letters in all areas of mathematics, applied mathematics, applied commutative algebra and algebraic geometry, mathematical biology, physics and engineering, ...